# SDR SWIA202265651

- Difficulty date: February 20, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON LH ENGINE UPPER TRANSCOWL EXTERNAL SKIN. MARKED.    (C CHECK RO 5/23/22)    REPAIRED L/H ENGINE UPPER TRANSCOWL REF REO# 690-54-21-413, REV --, DATED 3/10/22. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUATION SHEET FOR DETAILS.
